Publikacje

  • 2013

  1. Z. Błaszczyk, "Free properly discontinuous actions on homotopy surfaces", J. Pure Appl. Algebra 217 (2013), 1674–1682. 
  2. A. Gołębiewska, "Periodic solutions of asymptotically linear autonomous Hamiltonian systems", J. Math. Anal. Appl. 400 (2013), 254–265.
  3. A. Gołębiewska, S. Rybicki, "Equivariant Conley index versus degree for equivariant gradient maps", Discrete Contin. Dyn. Syst. Ser. S 6 (2013), 985–997
  4. E. Pérez-Chavela, S. Rybicki, "Topological bifurcations of central configurations in the N-body problem", Nonlinear Anal. Real World Appl. 14 (2013), 690–698.
  • 2012

  1. Z. Błaszczyk, "On the non-existence of free A_d-actions on products of spheres", Math. Nachr. 285 (2012), 613–618.
  2. N. Hirano, S. Rybicki, "Bifurcations of nonconstant solutions of the Ginzburg–Landau equation", Abstr. Appl. Anal. 2012 (2012), 1–19.
  • 2011

  1. A. Gołębiewska, S. Rybicki, "Global bifurcations of critical orbits of G-invariant strongly indefinite functionals", Nonlinear Anal. 74 (2011), 1823–1834.
  2. N. Hirano, S. Rybicki, "A remark on global bifurcations of solutions of Ginzburg–Landau equation", Nonlinear Anal. Real World Appl. 12 (2011), 2943–2946.
  3. S. Rybicki, "Global bifurcations of critical orbits via equivariant Conley index", Adv. Nonlinear Stud. 11 (2011), 929–940.
  • 2010

  1. Balanov, W. Krawcewicz, S. Rybicki, H. Steinlein, "A short treatise on the equivariant degree theory and its applications", J. Fixed Point Theory Appl. 8 (2010), 1–74. 
  2. J. Fura, A. Gołębiewska, H. Ruan, "Existence of periodic solutions of symmetric asymptotically linear autonomous Newtonian systems", Rocky Mt. J. Math. 40 (2010), 873–911.
  3. G. López Garza, S. Rybicki, "Equivariant bifurcation index", Nonlinear Anal. 73 (2010), 2779–2791.